# SDR CALA9900115

- Difficulty date: February 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17407
- Make and model: Boeing 727243
- Aircraft serial: 21270
- Engine: Pwa JT8D9
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Condition: Broken
- Location: Nr 3 Engine
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A, J

## Discrepancy

A FIRE WARNING INDICATION ON THE NR 3 ENGINE WAS RECEIVED AFTER TAKEOFF FROM BWI.  CHECKLIST PROCEDURES WERE FOLLOWED, FUEL WAS DUMPED AND THE AIRCRAFT WAS RETURNED TO BWI WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND NO EVIDENCE OF FIRE.  THE NR 3 ENGINE BLEED AIR DUCT FROM 6TH STAGE SADDLE TO NOSE COWL ANTI-ICE VALVE WAS FOUND BROKEN.  THE BLEED AIR DUCT WAS REMOVED AND REPLACED.  THE SURROUNDING AREA WAS CHECKED FOR DISCREPANCIES AND NONE WERE FOUND.
